# SDR FDEA201012094620

- Difficulty date: December 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083272
- Condition: Corroded
- Location: Bs 950d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP TEE CAP FLOORBEAM MAIN CABIN STA 950D, BL 0 TO RBL 25.  CUT OUT DAMAGED AREA OF UPPER FLANGE, DIM (3 3/4" X 1") IAW SRM 53-10-8 FIG 8.   FABRICATED 2EA ANGLES USING BAC1490-2888 7075-T6 (13 1/4" X 3") AND (9 1/4" X 3") AND 1EA   FILLER USING BAC1505-100617, (3 3/4" X 1") IAW SRM 53-10-8 FIG 8; INSTALLED 2EA   ANGLES AND REPAIR FILLER IAW B727 SRM 51-30-2, REV 103.
